# SDR IXXA08SMN220S

- Difficulty date: October 28, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 72,846 hours, 18,649 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37538771
- Condition: Cracked
- Location: Fuselage
- Part time: 72,846 hours, 18,649 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND MAIN CARGO COMPARTMENT SPLICE FITTING CRACKED AT STATION 902.000 LONGERON 1.  REMOVED CRACKED SPLICE FITTING.  CLEANED, TREATED, AND PRIMED AREA.  INSTALLED NEW SPLICE FITTING IAW DC8 SRM 51-1-20D AND SRM 51-3-1 TABLE II PAGE 2A, DC8 SRM 51-1-21, AND DC8 SRM 51-1-8B.
